# SDR DALA13049340871

- Difficulty date: September 13, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 76,606 hours, 71,327 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 591013053
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT PRESSURE BULKHEAD TEE WAS FOUND WITH A .5" LONG CRACK AT L14L.  REPAIRED IAW ER/A 516484-14AD .
